# SDR 02FDEA00694

- Difficulty date: October 1, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310
- Aircraft serial: 346
- Aircraft time: 37,034 hours, 13,516 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LWR SKIN PANEL NR 2 FOUND WITH EDGE CRACK JUST OUTBOARD OF RIB 11, CRACKED 1 INCH.  R&R WING LWR SKIN PANEL NR 2 PER EA 6-5710-65099.
